# SDR SWAA2012111909569

- Difficulty date: November 1, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 21,089 hours, 12,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT LENS NOT SECURE.  REMOVED AND REPLACED PER AMM.
